# SDR CA960524013

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC201LB
- Condition: Shorted
- Location: Rate Of Climb
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)DURING CRUISE THE LIGHTING CIRCUIT BREAKER FOR THE THIRD CREWMAN'S PANEL TRIPPED, THE CIRCUIT BREAKER WAS RESET AND POPPED AGAIN. SYSTEM NOT RESET. CABIN RATE OF CLIMB INDICATOR HAD SHORTED, REPLACED.
